# SDR IPXA2021062670987

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 29,147 hours, 19,857 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156606A
- Part serial: 10197B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A15 NM FINAL ON APPROACH FLAPS 5 IN CLOUDS FLT DK EQ SMOKE.UNABLE TO DUPLICATE. NO PHYSICAL FUMES OR SMOKE REPORTED. SUSPECT FAULTY SMOKE DETECTOR. R&R SMOKE DETECTORS T55295 & T55294 PER AMM 21-58-19 AND R&R #2 FLIGHT DECK SUPPLY FAN IAW AMM 21-58-23. OPS CHECK GOOD. EQUIPMENT COOLING OPS CHECK GOOD PER AMM 21-58-00. OPERATED FOR 1 HR IN NORMAL AND 1 HR IN ALTERNATE WITH NO MESSAGES, FUMES, OR SMOKE.
